Certain periodic flows associated with solutions of hill equation

Gabriella Bognár*, Siavash H Sohrab

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference contribution

1 Scopus citations

Abstract

Periodic solutions of Hill's differential equation and its associated ordered eigenvalue pairs with 2π and π periodicity are investigated. Also, the occurrence of Hill equation in a number of problems of laminar boundary layer flows as well as reactive-diffusive flows is demonstrated and the relevant solutions are described.

Original languageEnglish (US)
Title of host publicationProceedings of the 7th IASME / WSEAS International Conference on Fluid Mechanics and Aerodynamics, FMA '09
Pages41-48
Number of pages8
StatePublished - Dec 1 2009
Event7th IASME / WSEAS International Conference on Fluid Mechanics and Aerodynamics, FMA '09 - Moscow, Russian Federation
Duration: Aug 20 2009Aug 22 2009

Other

Other7th IASME / WSEAS International Conference on Fluid Mechanics and Aerodynamics, FMA '09
CountryRussian Federation
CityMoscow
Period8/20/098/22/09

Keywords

  • Boundary layer
  • Hill's differential equation
  • Inverse problems of fluid mechanics

ASJC Scopus subject areas

  • Fluid Flow and Transfer Processes
  • Mechanical Engineering

Fingerprint Dive into the research topics of 'Certain periodic flows associated with solutions of hill equation'. Together they form a unique fingerprint.

Cite this